MAUDE Adverse Event Report: APEX HEALTHCARE MFG. INC HOYER LIFT; PATIENT LIFT

APEX HEALTHCARE MFG. INC HOYER LIFT; PATIENT LIFT
Model Number HOY-ADVANCE-E
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that per caregiver she got mrs up to use the restroom, afterwards while lifting her off of toilet, mrs starting falling so caregiver caught her and set her down juie then when to get hoyer lift to raise her up off of the floor, was raising her up with legs of lift open when moving lift, closed legs and heard a pop, started lowering mrs as a precaution when one of the tie rods snapped and lift tilted over.Mrs fell only a short distance, only injury reported at this time being some mild brusing to her knee.Complaint # (b)(4) and ra #(b)(6) were entered into our system to have the lift returned.As of this writing, the lift has not returned.
 
Additional Manufacturer Narrative
This report or other informtion submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report.Information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.

Brand Name
HOYER LIFT
Common Device Name
PATIENT LIFT
Manufacturer (Section D)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW 
Manufacturer (Section G)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW  
Manufacturer Contact
mackenzie bay
2100 design road
arlington, TX 76014
8008260270
MDR Report Key21527206
Report Number3009402404-2025-00007
Device Sequence Number9619113
Product Code FSA
UDI-Device Identifier00810055880041
UDI-Public00810055880041
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHOY-ADVANCE-E
Device Catalogue NumberHOY-ADVANCE-E
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight77 KG